Monatshefte für Mathematik

, Volume 96, Issue 4, pp 293–310

Geometric quantization on presymplectic manifolds

  • Izu Vaisman
Article

DOI: 10.1007/BF01471212

Cite this article as:
Vaisman, I. Monatshefte für Mathematik (1983) 96: 293. doi:10.1007/BF01471212
  • 30 Downloads

Abstract

In this paper, we discuss the possibilities of adapting geometric quantization to presymplectic manifolds, i.e., differentiable manifoldsM2n+k (k>0) endowed with a closed 2-form ω of rank2n. We show that such an adaptation is possible in various manners, and that, as a general idea, it reduces the quantization onM to quantization on the symplectic quotientM/V, whereV is the foliation defined by the annihilator of ω.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Izu Vaisman
    • 1
  1. 1.Department of MathematicsUniversity of HaifaHaifaIsrael